-
Ozcold Syrup (Rs.45)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Icocold Syrup (Rs.76.88)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Icocold Syrup (Rs.76.88)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Dencold Oral Suspension (Rs.25.31)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Acolate DS Oral Suspension Mango (Rs.84)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Amsi-Cold DS Oral Suspension (Rs.60.94)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Elixs-P DS Oral Suspension Orange (Rs.70)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Agcold-DS Oral Suspension Orange (Rs.97.5)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Coldanza Oral Suspension (Rs.51.56)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
-
Coldscot Syrup (Rs.65.63)
Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (5mg/5ml)
All Details About Avicool Oral Suspension
Find out detailed description, uses, directions of use, side effects, warnings and precautions, frequently asked questions about Avicool Oral Suspension
Description:
Avicool Oral Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.Avicool Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.
Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Earlier using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine, as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.
Directions For Use:
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Avicool Oral Suspension may be taken with or without food.Side Effects:
Avicool Oral Suspension does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-Ordinary side effects of Avicool
- Nausea
- Headache
- Insomnia (difficulty in sleeping)
- Tachycardia
- Palpitations
- Fear
- Apprehension
- Restlessness
- Tremors
- Weakness
- Dizziness
Warning & Precautions:
Employ of Avicool Oral Suspension may cause excessive sleepiness in patients with end stage kidney disease.
It should not be used in severe liver impairment.
FAQs:
What is Avicool Oral Suspension?
Is it safe to use Avicool Oral Suspension?
Can I stop taking Avicool Oral Suspension when I am relieved of my symptoms?
Can the use of Avicool Oral Suspension cause dizziness?
Can the use of Avicool Oral Suspension cause damage to liver?
What is the recommended storage condition for the Avicool Oral Suspension?
Written by:
Dr. T. Sharmila Krishna
M.B.B.S., MD (Biochemistry)
Reviewed by:
Dr. Sureshbabu Yadav
M.B.B.S., DIP.DIAB, F.R.S.H
Disclaimer:
Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.